# SDR DALA2023031301832

- Difficulty date: March 12, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N654DL
- Make and model: Boeing 757232
- Aircraft serial: 24394
- Aircraft time: 91,485 hours, 38,426 cycles
- System (JASC): 3441 · Inertial Guidance System
- Part: Unknown
- Condition: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 0654 - ATB - DUE TO LOSS OF NAV SYSTEMS ENROUTE. CORRECTIVE ACTION: IRU'S REALIGNED AFTER ARRIVAL WITH NTF. COMPLETED MCC WORKSCOPE AND REPLACED IRU CONTROL PANEL PRECAUTIONARY. RTS.
